Alert archive / Michigan / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 21, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Jun 23, 2025, 4:47 PM EDT for Alger County, Luce County, Michigan. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2025, 4:47 PM EDT (20:47 UTC)
- Expired
- Jun 23, 2025, 5:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Alger County, MI, Luce County, MI
The radar
The Marquette radar (KMQT), 147 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 2:15 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.8 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 470 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
254
WUUS53 KMQT 232047
SVRMQT
MIC003-095-232130-
/O.NEW.KMQT.SV.W.0021.250623T2047Z-250623T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
447 PM EDT Mon Jun 23 2025
The National Weather Service in Marquette has issued a
* Severe Thunderstorm Warning for...
Northern Luce County in eastern Upper Michigan...
Eastern Alger County in north central Upper Michigan...
* Until 530 PM EDT.
* At 447 PM EDT, a severe thunderstorm was located 8 miles southeast
of Grand Marais, moving northeast at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Muskallonge State Park, Pine Stump Junction, Nawakwa Lake, and Deer
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4650 8587 4650 8595 4659 8602 4676 8565
4675 8550 4679 8533 4668 8523 4664 8524
TIME...MOT...LOC 2047Z 241DEG 33KT 4658 8585
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
tdud3 follow-up statements
329
WWUS53 KMQT 232057
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
457 PM EDT Mon Jun 23 2025
MIC003-095-232130-
/O.CON.KMQT.SV.W.0021.000000T0000Z-250623T2130Z/
Luce MI-Alger MI-
457 PM EDT Mon Jun 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN LUCE AND EASTERN ALGER COUNTIES...
At 456 PM EDT, a severe thunderstorm was located 7 miles southwest of
Muskallonge State Park, or 11 miles east of Grand Marais, moving
northeast at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Muskallonge State Park, Pine Stump Junction, and Deer Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4652 8578 4656 8588 4663 8591 4676 8566
4675 8550 4679 8533 4668 8523 4664 8524
TIME...MOT...LOC 2056Z 240DEG 34KT 4662 8575
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
tdud573
WWUS53 KMQT 232115
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
515 PM EDT Mon Jun 23 2025
MIC003-232124-
/O.CAN.KMQT.SV.W.0021.000000T0000Z-250623T2130Z/
Alger MI-
515 PM EDT Mon Jun 23 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ALGER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
eastern Upper Michigan.
&&
LAT...LON 4659 8548 4661 8550 4664 8552 4666 8548
4669 8544 4675 8529 4668 8523 4664 8524
TIME...MOT...LOC 2114Z 246DEG 26KT 4663 8546
$$
MIC095-232130-
/O.CON.KMQT.SV.W.0021.000000T0000Z-250623T2130Z/
Luce MI-
515 PM EDT Mon Jun 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN LUCE COUNTY...
At 514 PM EDT, a severe thunderstorm was located 8 miles east of
Muskallonge State Park, or 19 miles north of Newberry, moving
northeast at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe thunderstorm will remain over mainly rural areas of
northeastern Luce County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4659 8548 4661 8550 4664 8552 4666 8548
4669 8544 4675 8529 4668 8523 4664 8524
TIME...MOT...LOC 2114Z 246DEG 26KT 4663 8546
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
tdud079
WWUS53 KMQT 232123
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
523 PM EDT Mon Jun 23 2025
MIC095-232133-
/O.EXP.KMQT.SV.W.0021.000000T0000Z-250623T2130Z/
Luce MI-
523 PM EDT Mon Jun 23 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LUCE COUNTY WILL
EXPIRE AT 530 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
eastern Upper Michigan.
&&
LAT...LON 4659 8548 4661 8550 4664 8552 4666 8548
4669 8544 4675 8529 4668 8523 4664 8524
TIME...MOT...LOC 2123Z 241DEG 33KT 4667 8535
$$
tdudWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:47 PM EDT, 1 hour earlier. Its key messages:
- A hot and humid conditions persist through the afternoon ahead of a cold front. Those sensitive to heat, especially those without effective cooling and/or hydration, may be impacted.
- A Slight Risk (category 2 out of 5) of damaging severe winds and hail exists across the area for today as a cold front pushes through. A Severe Thunderstorm Watch is in effect for much of the Upper Peninsula.
Area forecast discussion, Jun 23, 3:47 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Marquette MI
347 PM EDT Mon Jun 23 2025
.KEY MESSAGES...
- A hot and humid conditions persist through the afternoon ahead of
a cold front. Those sensitive to heat, especially those without
effective cooling and/or hydration, may be impacted.
- A Slight Risk (category 2 out of 5) of damaging severe winds and
hail exists across the area for today as a cold front pushes
through. A Severe Thunderstorm Watch is in effect for much of the
Upper Peninsula.
&&
.SHORT TERM /THROUGH TUESDAY NIGHT/...
Issued at 345 PM EDT Mon Jun 23 2025
The cold front is working through the western UP this afternoon,
with the vis-ir sandwich revealing agitated cu (not quite glaciated
just yet) developing along it. Some spotty associated radar returns
are just now beginning to pop. Meanwhile, the spotty pre-frontal
convection continues to move into the eastern UP and over eastern
Lake Superior. This has been rather lackluster over the land, but
with the cold front continuing to track through, we anticipate more
numerous showers/storms to develop across the central and eastern UP
through the rest of the day. The front is moving into an environment
featuring MLCAPE up to 2000j/kg, along with steepening midlevel
lapse rates and a comfortable 30-40kts of bulk shear - favorable for
some strong to severe storms. The main concern is gusty, potentially
damaging outflow winds (especially if we can see these individual
cells congeal into line segments), but large hail will also be
possible. The severe threat quickly wraps up this evening as the
front exits the eastern UP around/just after 00Z. A Severe
Thunderstorm Watch has been issued for much of the Upper Peninsula
through this evening.
Meanwhile, hot and humid conditions continue ahead of the front,
with temperatures largely ranging in the mid/upper 80s so far.
Nearer to Lake Michigan, southerly flow is limiting temperatures to
a more comfortable lower-mid 70s. South/SW winds remain on the gusty
side, with gusts around 20-25mph finally falling back after the
front moves through later this evening.
We'll finally have some relief from this stretch of heat tonight as
temperatures falling back into the mid to upper 50s across most of
the area. The far eastern UP may struggle to fall below 60F tonight.
On Tuesday, with synoptic forcing being very weak as a ridge builds
in, expect the lake breezes to be the main driver in regards to high
temperatures and winds; high temperatures are expected to be around
to maybe even slightly below normal on Tuesday, with the 60s
expected near Lake Superior and the 70s seen in the interior areas.
Clouds begin to creep in from the south Tuesday night, which should
limit overnight lows to the lower/mid 50s in the western and south-
central UP while temperatures fall back further into the upper 40s
in the north and east.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 345 PM EDT Mon Jun 23 2025
Expansive 500mb ridging will remain over the US Southeast by midday
Tuesday, but some hints of a shifting pattern will begin to emerge,
first in that the flow over the Rockies becomes split, with ridging
over the Canadian Rockies and deep troughing remaining over the US
Rockies. Throughout Wednesday into Thursday, a 500mb cutoff low
moving into Florida, helping erode the blocking ridge over the
eastern CONUS. With the split flow over the Rockies also moving east
and deamplifying, flow goes quasi-zonal, allowing for the former
Rockies troughing feature to shift through the Great Lakes, bringing
with it disturbed weather for the latter half of the work week.
Deterministic and ensemble guidance diverge this coming weekend
onward, with some showing weak ridging recovering Saturday and
others staying more zonal. However, there are some early indications
of a prominent trough moving into the region sometime in the late
Sunday to early Tuesday timeframe which could bring yet another
round of disturbed weather. In the wake of today's cold front, the
temperatures for the midweek period are forecast to be close to
normal (perhaps a few degrees cooler) with a warming trend late in
the week into the weekend.
Chances of rain begin to creep up Wednesday as a subtle impulse
riding the upper ridge forces precipitation over the area. The Gulf
connection persists with flow aloft arcing from the Texas/Louisiana
coastline to the Great Lakes, so moisture will be plentiful, though
somewhat nebulous forcing and cooler surface temperatures limiting
instability will keep most thunderstorm chances at bay. Guidance
continues to favor a widespread one to two tenths of an inch, with a
"worst case scenario" 90th percentile of around three-quarters of
an inch..
Thursday is when the more pronounced troughing that used to be over
the Rockies arrives in the Great Lakes. Instability is still fairly
limited, but with more robust forcing, expect a few thunderstorms
(30 percent chance, highest in the south). Stronger forcing with
PWATs pushing 1.5 inches will result in higher QPF, with the LREF
showing chances of 2 inches of rain at about 10 percent by the end
of the day Thursday. Everyone is likely to get at least a soaking,
as chances of a half inch of rain is 40-60 percent (highest south,
lowest Keweenaw). The WPC is watching the UP for flash flooding
potential, giving a Slight Risk of Excessive Rainfall (category 2 of
4, or around 15 percent).
Heading into the weekend, some slight chance PoPs (15-25%) linger in
the forecast due to the increasing spread in solutions, but
generally drier conditions are expected as ridging in the wake of
the trough moves over the UP. Attention then turns upstream to the
next trough dropping down from Canada sometime in the Sunday-Tuesday
range, which could bring with it showers and thunderstorms. In the
meantime, a warmup is expected for the weekend, with the NBM
deterministic forecasting highs in the 80s Saturday and Sunday.
&&
.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 137 PM EDT Mon Jun 23 2025
A cold front is beginning to move into the western UP this
afternoon, with a broken line of convection ahead of it currently
extending across the central UP. Showers and VCTS around SAW
beginning over the next couple of hours may bring brief drops MVFR
or lower restrictions, otherwise expect VFR throughout the forecast
period at all terminals. Meanwhile, SW to W winds remain elevated
this afternoon, gusting to around 20-25kts. Winds fall back through
the late afternoon as the front moves into the eastern UP, then turn
light and variable this evening.
&&
.MARINE...
Issued at 345 PM EDT Mon Jun 23 2025
Winds are shifting mainly to the west this afternoon, with
widespread gusts around 20-30kts finally falling back below 20kts
this evening behind a cold front. In the meantime, expect scattered
showers and storms to persist through the afternoon and evening as
the front moves through. After winds turn lighter tonight, they
appear to remain light through at least midweek. Thursday, northeast
winds briefly increase to around 20kts across the western arm of the
lake before falling back again Friday. Another round of showers and
storms will also be possible Thursday into Friday.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
Beach Hazards Statement until 10 PM EDT this evening for
MIZ014.
Lake Superior...
None.
Lake Michigan...
None.
&&
SHORT TERM...LC
LONG TERM...LC
AVIATION...LC
MARINE...LCHazardous weather outlook, Jun 23, 3:32 PM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 332 PM EDT Mon Jun 23 2025 MIZ001>007-009>014-084-085-241945- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 332 PM EDT Mon Jun 23 2025 /232 PM CDT Mon Jun 23 2025/ This Hazardous Weather Outlook is for portions of central Upper Michigan and western Upper Michigan. .DAY ONE...Tonight There is a high swim risk along the Lake Michigan beaches of Schoolcraft County today. See the latest Surf Zone Forecast and Beach Hazards Statement for additional details. A hot and humid airmass is expected over Upper Michigan today. Those sensitive to heat, especially those without effective cooling and/or hydration, will be impacted. Thunderstorms are possible through this evening. Some of the storms could be strong to severe. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through social media. LSZ162-240>251-263>267-241945- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 332 PM EDT Mon Jun 23 2025 /232 PM CDT Mon Jun 23 2025/ This Hazardous Weather Outlook is for portions of Central Lake Superior...Eastern Lake Superior and Western Lake Superior. .DAY ONE...Tonight Thunderstorms are possible through this evening. A few of the storms could be strong to severe. A rogue westerly gale force gust up to 35 knots is possible along the north-shore of the Keweenaw this afternoon. See the latest Nearshore and Open Lake Forecast for additional details. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through social media. LMZ221-248-250-241945- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 332 PM EDT Mon Jun 23 2025 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Tonight Thunderstorms are possible through this evening. A few of the storms could be strong to severe. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any observed hail or wind damage from thunderstorms to the National Weather Service in Marquette. The public may also submit reports to the National Weather Service via phone, on our website, or through social media. Thompson
In the hours before
Local storm report, Jun 23, 3:08 PM EDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Marquette MI
308 PM EDT Mon Jun 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Non-Tstm Wnd Gst 10 SE Ford River 45.58N 87.00W
06/22/2025 M40 MPH LMZ221 MI Mesonet
Mesonet station XMAPV Minneapolis Shoal.
0824 AM Non-Tstm Wnd Gst 34 ENE Rock of Ages 48.11N 88.61W
06/23/2025 M37 MPH Keweenaw MI Mesonet
Mesonet station OJIM4 Ojibway - Isle Royale.
0315 PM Non-Tstm Wnd Gst 1 NW Kingsford 45.82N 88.12W
06/22/2025 M36 MPH Dickinson MI ASOS
ASOS station KIMT Ford Airport.
0440 PM Non-Tstm Wnd Gst Munising 46.41N 86.65W
06/22/2025 M36 MPH Alger MI ASOS
ASOS station KP53 Munising Lakeshore.
0555 PM Non-Tstm Wnd Gst 5 SE Newberry 46.30N 85.45W
06/22/2025 M36 MPH Luce MI AWOS
AWOS station KERY Newberry.
0703 PM Non-Tstm Wnd Gst 1 SW Germfask 46.24N 85.94W
06/22/2025 M35 MPH Schoolcraft MI Mesonet
Mesonet station SNYM4 Seney RAWS.
&&
JSSLocal storm report, Jun 23, 3:11 PM EDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Marquette MI
311 PM EDT Mon Jun 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Non-Tstm Wnd Gst Rock of Ages Lighthouse 47.87N 89.31W
06/23/2025 M37 MPH LSZ263 MI C-Man Station
Mesonet station ROAM4 Rock of Ages
Lighthouse.
&&
JSSLocal storm report, Jun 23, 3:15 PM EDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Marquette MI
315 PM EDT Mon Jun 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Non-Tstm Wnd Gst 1 NNE Grand Marais 46.68N 85.97W
06/22/2025 M41 MPH LSZ251 MI Mesonet
NWS GLOS Mesonet station GRMM4 Grand Marais.
&&
JSSSpecial weather statement, Jun 23, 3:49 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Marquette MI
349 PM EDT Mon Jun 23 2025
MIZ004-010-232030-
Baraga MI-Iron MI-
349 PM EDT Mon Jun 23 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN IRON AND SOUTHWESTERN
BARAGA COUNTIES THROUGH 430 PM EDT/330 PM CDT/...
At 349 PM EDT/249 PM CDT/, Doppler radar was tracking a strong
thunderstorm near U.S. 141 between Covington and Amasa, or 18 miles
north of Iron River, moving northeast at 50 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Covington, Amasa, U.S. 141 between Covington and Amasa, King Lake,
Gibbs City, Ned Lake, and Bone Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT/900
PM CDT/ for north central Upper Michigan.
&&
LAT...LON 4629 8897 4642 8875 4642 8868 4646 8868
4661 8843 4632 8811 4628 8811 4610 8878
TIME...MOT...LOC 1949Z 244DEG 45KT 4635 8857
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
tdudSpecial weather statement, Jun 23, 4:41 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Marquette MI
441 PM EDT Mon Jun 23 2025
MIZ006-007-085-232130-
Northern Schoolcraft MI-Luce MI-Alger MI-
441 PM EDT Mon Jun 23 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN LUCE...NORTHEASTERN
SCHOOLCRAFT AND NORTHEASTERN ALGER COUNTIES THROUGH 530 PM EDT...
At 441 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Grand Marais, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Grand Marais, Grand Sable Dunes, Muskallonge State Park, Deer Park,
Snyder Lake, Au Sable Point, Pine Stump Junction, Nawakwa Lake, and
Crisp Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
eastern Upper, north central Upper and east central Upper Michigan.
&&
LAT...LON 4676 8522 4676 8524 4669 8523 4641 8598
4666 8618 4675 8593 4675 8553 4682 8521
4681 8521
TIME...MOT...LOC 2041Z 248DEG 19KT 4655 8594
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
tdudThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:07 PM EDT | Marine Dense Fog Advisory | MQT | 13 hr | |
| Jun 23, 3:58 AM EDT | Small Craft Advisory | MQT | 13 hr | |
| Jun 23, 6:08 AM EDT | Special Marine Warning | MQT | 37 min | |
| Jun 23, 6:28 AM EDT | Special Marine Warning | MQT | 62 min | |
| Jun 23, 6:35 AM EDT | Special Marine Warning | MQT | 40 min | |
| Jun 23, 7:13 AM EDT | Special Marine Warning | MQT | 62 min | |
| Jun 23, 7:14 AM EDT | Special Marine Warning | MQT | 16 min | |
| Jun 23, 7:59 AM EDT | Special Marine Warning | MQT | 31 min | |
| Jun 23, 2:14 PM EDT | Special Marine Warning | MQT | 61 min | |
| Jun 23, 3:11 PM EDT | Special Marine Warning | MQT | 64 min | |
| Jun 23, 3:48 PM EDT | Special Marine Warning | MQT | 57 min | |
| Jun 23, 3:49 PM EDT | Special Weather Statement | MQT | Iron | 41 min |
| Jun 23, 4:10 PM EDT | Special Marine Warning | MQT | 65 min | |
| Jun 23, 4:41 PM EDT | Special Weather Statement | MQT | Luce | 49 min |
| Jun 23, 5:10 PM EDT | Special Marine Warning | MQT | 65 min | |
| Jun 23, 5:44 PM EDT | Special Weather Statement | MQT | Schoolcraft | 46 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.